# SDR SWIA200312565

- Difficulty date: October 30, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 40,026 hours, 49,103 cycles
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW118B
- Part serial: 115694
- Condition: Malfunctioned
- Location: Right
- Part time: 8,158 hours, 9,886 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, RT OIL PRESSURE DROPPED TO 40 PSID.  ON 20 MILE FINAL OIL PRESSURE WENT TO 0.  REMOVED AND REPLACED RIGHT ENGINE ASSEMBLY PER EMB 120 MM 71-00-00 AND RII 72-301.  RAN ENGINE.  OPS AND LEAKS CHECKS GOOD.
